# SDR SWIA971877

- Difficulty date: July 16, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 16,582 hours, 14,899 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

RIGHT 14TH STAGE DUCT MESSAGE CAME ON INFLIGHT.  FOLLOWED QRH PROCEDURES AND INFLIGHT ENGINE SHUT DOWN PERFORMED.  LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED RIGHT 14TH DUCT FIRE LOOP IAW MM 362104, OPS CHECKS GOOD.  (P/N 356024)
